MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Codes Filling Problem (1233); Suction Problem (2170); Gas/Air Leak (2946)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other contact person: mr.(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during routine check the cs300 intra-aortic balloon pump (iabp) failed the k6 k6a k7 k8 test and it isn't able to create vacuum.There was no patient involvement.
 
Additional Manufacturer Narrative
Another contact info: (b)(6).Corrected fields: e1(event site telephone) updated fields: updated fields: b4,g3,g6,h2,h6(type of investigation, investigation findings,component codes,investigation conclusions),h11 it was reported that during pre use check, the cs300 intra-aortic balloon pump (iabp) had a k6, k6a, k7, k8 leak test failed.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the drive manifold assembly was defective and was replaced.The unit passed all functional and safety tests then returned unit back to customer.The failure analysis and testing dept.Received manifold, drive with a reported unit failure of fails k6,k6a,k7,k8 leak tests.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed part number manifold, drive into the cs300 test fixture and tested the drive manifold to factory specifications per the cs300 service manual.The fat dept.Proceeded to perform the k6,k6a,k7,k8 leak tests.The drive manifold failed testing.The fat dept.Replicated the complaint of the drive manifold failing the k6,k6a,k7,k8 leak tests.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1, g3, g6, h2, h6, h11.Corrected fields: h6(product problem), investigation conclusion.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23788296
Report Number2249723-2025-0005062
Device Sequence Number5522019
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/05/2026
04/21/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/10/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown